# SDR RAIA2019112100003

- Difficulty date: November 10, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 14572115402
- Condition: Cracked
- Location: Rt Wing
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E I/B HORSE SHOE NUTPLATE SUPPORT RING IS CRACKED IN BEND RADIUS-          REMOVED & REPLACED RH WING I/B L/E HORSE SHOE, INSTALLED NEW NUTPLATES.
